Alert archive / Ohio / Frost Advisories in 2012
Frost Advisory 7, NWS Wilmington, OH
NWS Wilmington, OH issued this frost advisory at Oct 9, 2012, 10:34 PM EDT for Lewis County, Kentucky; Pike County, Scioto County, Ohio. It took effect at Oct 10, 2012, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2012, 10:34 PM EDT (02:34 UTC)
- In effect from
- Oct 10, 2012, 2:00 AM EDT
- Expired
- Oct 10, 2012, 9:05 AM EDT
- In force
- 7 hr
- Issued by
- NWS Wilmington, OH
Counties Lewis County, KY, Pike County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 90 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1545 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
545 WWUS71 KILN 100234 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1034 PM EDT TUE OCT 9 2012 KYZ100-OHZ082-088-101045- /O.NEW.KILN.FR.Y.0007.121010T0600Z-121010T1400Z/ /O.CON.KILN.FZ.A.0010.121011T0400Z-121011T1400Z/ LEWIS-PIKE-SCIOTO- INCLUDING THE CITIES OF...VANCEBURG...PIKETON...PORTSMOUTH 1034 PM EDT TUE OCT 9 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY. * LOCATIONS...PORTIONS OF CENTRAL OHIO...SOUTHERN OHIO... NORTHERN KENTUCKY AND SOUTHEAST INDIANA. * TEMPERATURES...LOWS WILL FALL INTO THE MID 30S TONIGHT...AND THE LOWER 30S WEDNESDAY NIGHT. * TIMING...FROST WILL DEVELOP LATE TONIGHT. TEMPERATURES WILL FALL TO OR BELOW FREEZING LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ INZ073>075-080-KYZ089>099-OHZ046-055-061>064-070>073-077>081- 101045- /O.CON.KILN.FZ.A.0010.121011T0400Z-121011T1400Z/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-DELAWARE- FRANKLIN OH-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-BUTLER-WARREN- CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...DELAWARE...COLUMBUS... DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION 1034 PM EDT TUE OCT 9 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * LOCATIONS...PORTIONS OF CENTRAL OHIO...SOUTHERN OHIO... NORTHERN KENTUCKY AND SOUTHEAST INDIANA. * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...TEMPERATURES WILL FALL TO OR BELOW FREEZING LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA. && $$
2 follow-up statements
947 WWUS71 KILN 100717 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 317 AM EDT WED OCT 10 2012 KYZ100-OHZ082-088-101530- /O.UPG.KILN.FZ.A.0010.121011T0400Z-121011T1400Z/ /O.NEW.KILN.FZ.W.0012.121011T0400Z-121011T1400Z/ /O.CON.KILN.FR.Y.0007.000000T0000Z-121010T1400Z/ LEWIS-PIKE-SCIOTO- INCLUDING THE CITIES OF...VANCEBURG...PIKETON...PORTSMOUTH 317 AM EDT WED OCT 10 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...PORTIONS OF SOUTHERN OHIO AND NORTHERN KENTUCKY. * TEMPERATURES...LOWS WILL BE IN THE MIDDLE 30S THIS MORNING...AND UPPER 20S TO AROUND 30 DEGREES TONIGHT. * TIMING...FROST WILL BE PRESENT ACROSS THE AREA THIS MORNING. TEMPERATURES WILL FALL BELOW FREEZING LATE TONIGHT INTO THURSDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ INZ073>075-080-KYZ089>099-OHZ046-055-061>064-070>073-077>081- 101530- /O.UPG.KILN.FZ.A.0010.121011T0400Z-121011T1400Z/ /O.NEW.KILN.FZ.W.0012.121011T0400Z-121011T1400Z/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-DELAWARE- FRANKLIN OH-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-BUTLER-WARREN- CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...DELAWARE...COLUMBUS... DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION 317 AM EDT WED OCT 10 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...PORTIONS OF CENTRAL OHIO...SOUTHERN OHIO...NORTHERN KENTUCKY...AND SOUTHEAST INDIANA. * TEMPERATURES...LOWS IN THE MIDDLE 20S TO LOWER 30S. * TIMING...TEMPERATURES WILL FALL TO OR BELOW FREEZING LATE TONIGHT INTO THURSDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$
427 WWUS71 KILN 101305 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 905 AM EDT WED OCT 10 2012 KYZ100-OHZ082-088-102115- /O.CAN.KILN.FR.Y.0007.000000T0000Z-121010T1400Z/ /O.CON.KILN.FZ.W.0012.121011T0400Z-121011T1400Z/ LEWIS-PIKE-SCIOTO- INCLUDING THE CITIES OF...VANCEBURG...PIKETON...PORTSMOUTH 905 AM EDT WED OCT 10 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT THURSDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE FROST ADVISORY. * LOCATIONS...PORTIONS OF SOUTHERN OHIO AND NORTHERN KENTUCKY. * TEMPERATURES...LOWS WILL BE IN THE UPPER 20S TO AROUND 30 DEGREES TONIGHT. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING LATE TONIGHT INTO THURSDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ INZ073>075-080-KYZ089>099-OHZ046-055-061>064-070>073-077>081- 102115- /O.CON.KILN.FZ.W.0012.121011T0400Z-121011T1400Z/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-DELAWARE- FRANKLIN OH-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-BUTLER-WARREN- CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...DELAWARE...COLUMBUS... DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION 905 AM EDT WED OCT 10 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT THURSDAY... * LOCATIONS...PORTIONS OF CENTRAL OHIO...SOUTHERN OHIO... NORTHERN KENTUCKY...AND SOUTHEAST INDIANA. * TEMPERATURES...LOWS IN THE MIDDLE 20S TO LOWER 30S. * TIMING...TEMPERATURES WILL FALL TO OR BELOW FREEZING LATE TONIGHT INTO THURSDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Oct 9, 7:50 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Oct 9, 7:50 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
750 PM EDT TUE OCT 9 2012
.SYNOPSIS...
A COLD FRONT WILL APPROACH THE AREA TONIGHT AND MOVE THROUGH
WEDNESDAY MORNING. HIGH PRESSURE WILL WORK BACK INTO THE AREA BY
WEDNESDAY NIGHT. ANOTHER WEAK COLD FRONT WILL CROSS THE REGION
THURSDAY NIGHT...WITH HIGH PRESSURE RETURNING FOR FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
CLOUDS WILL GRADUALLY INCREASE THIS EVENING AHEAD OF A COLD FRONT
CURRENTLY OVER THE WESTERN GREAT LAKES. WITH THE BULK OF THE
MOISTURE STAYING TO THE NORTH...THERE WILL BE A CHANCE OF SHOWERS
LATE TONIGHT MAINLY NORTH OF DAY AND CMH AS THE FRONT CROSSES THE
AREA. CLOUD COVER SHOULD KEEP TEMPERATURES IN THE 40S FOR
OVERNIGHT LOWS.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
CLOUD COVER WILL DECREASE WEDNESDAY AS THE COLD FRONT MOVES EAST
TO BE REPLACED BY HIGH PRESSURE AND A DRY AIRMASS. HIGHS WILL NOT
REACH 60 IN MOST LOCATIONS.
UNDER HIGH PRESSURE...LIGHT WINDS AND CLEAR SKIES ON WEDNESDAY
NIGHT...TEMPERATURES WILL LIKELY FALL TO AROUND FREEZING OR
SLIGHTLY BELOW. THEREFORE...WENT WITH A FREEZE WATCH FOR COUNTIES
WHERE OUR FROST/FREEZE PROGRAM REMAINS ACTIVE.
SKIES WILL BE SUNNY ON THURSDAY WITH TEMPERATURES RISING TO
AROUND 60 AS HIGH PRESSURE MOVES EAST. KEPT A LOW CHANCE OF
SHOWERS THURSDAY NIGHT IN FAR SOUTHERN COUNTIES WHERE A FEW
SHOWERS MAY DEVELOP ALONG A WEAK FRONTAL ZONE.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE UPPER LEVEL PATTERN ON FRIDAY STARTS OUT WITH AN EXITING S/W AND
NW FLOW FOLLOWED BY A BUILDING RIDGE ON SATURDAY. STRONG UPPER LEVEL
LOW PRESSURE OVER THE PLAINS STATES ON SATURDAY WILL TRACK NORTHEAST
TOWARDS LAKE SUPERIOR AND THE AXIS OF THIS TROUGH WILL CUT THROUGH
THE OHIO VALLEY ON SUNDAY AFTERNOON. THIS WILL BE THE HIGHEST
CHANCES FOR RAIN AS THE UPPER LEVEL ENERGY CROSSES. ZONAL WESTERLY
FLOW WILL SET UP IN ITS WAKE THROUGH THE END OF THE
FORECAST...TURNING SOUTHWEST AS THE GFS AND EUROPEAN MODEL BOTH HAVE
A L/W TROUGH DIGGING FROM CANADA THROUGH TX TUES NIGHT AND SW FLOW
OVER OHVLY.
WITH ABOVE AVERAGE CONFIDENCE IN THE UPPER LEVEL PATTERN...THE
FORECAST SHOULD LAY OUT RELATIVELY NICELY.
FRIDAY STARTS WITH COLD ADVECTION DURING THE DAY AND HIGH PRESSURE
MOVING E THROUGH THE GTLKS REGION. A COOL OVERNIGHT WILL BE THE END
OF THE COLDER TEMPERATURES OF THE PERIOD. WARM ADVECTION AND
INCREASED MOISTURE WILL SEE SATURDAY TEMPERATURES JUMP ABOUT 10
DEGREES FROM FRIDAY...AND OVERNIGHT LOWS SATURDAY WILL BE 15-20 DEG
WARMER THAN THE NIGHT BEFORE. A PRESSURE TROUGH FOLLOWING THE UPPER
PATTERN AND STRONG SURFACE LOW IN THE NORTHERN GTLKS REGION WILL
INCREASE THE THREAT FOR RAIN...POSSIBLY A LINE OF THUNDERSTORMS
EARLY ON SUNDAY...POSSIBLY PREDAWN HOURS. FLOW NEVER TURNS WEST OR
NORTHWEST AND THE MILD TEMPERATURES WITH WARM NIGHTTIME READINGS
WILL PERSIST THROUGH THE END OF THE 7 DAY FORECAST.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
WEAK CDFNT WITH LIMIT MOISTURE WILL MOVE UP THE OH RIVER VALLEY
TONIGHT AND WILL CROSS THE TAFS BETWEEN 09Z-14Z ON WEDNESDAY.
TAFS SHOULD SEE SOME CI MOVG IN THROUGH 06Z...WITH THE NRN TAFS
POSSIBLY SEEING A BKN DECK.
AS FRONT APPROACHES H8 MOISTURE WILL INCREASE AND CIGS HEIGHTS
WILL LOWER. DONT EXPECT CIGS TO FALL BELOW VFR DUE TO THE LIMITED
MOISTURE. A FEW SHRA ARE POSSIBLE THE FRONT BUT PROBABILITY OF
OCCURRENCE AT ANY TERMINAL IS TOO LOW TO INCLUDE IN THE TAFS ATTM.
POST FRONTAL...WINDS WILL INCREASE IN THE CAA AS H8 WINDS OF 20-25
KT MIX DOWN. GUSTS TO 20 KTS FROM THE NORTHWEST WILL BE POSSIBLE.
ALSO CLOUDS SCOUR OUT QUICKLY...BUT COULD SEE LINGER SCT CU
THROUGH THE AFTN DUE TO THE CAA.
.OUTLOOK...MVFR CIGS AND VSBYS POSSIBLE SUNDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
MORNING FOR OHZ046-055-061>064-070>073-077>082-088.
KY...FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
MORNING FOR KYZ089>100.
IN...FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
MORNING FOR INZ073>075-080.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...FRANKS
AVIATION...SITESHazardous weather outlook, Oct 9, 5:04 PM EDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 504 PM EDT TUE OCT 9 2012 INZ050-058-059-066-OHZ026-034-035-042>045-051>054-056-060-065-074- 102115- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE- FAIRFIELD-HOCKING- 504 PM EDT TUE OCT 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ046-055-061>064-070>073-077>082-088- 102115- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DELAWARE- FRANKLIN OH-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-BUTLER-WARREN- CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 504 PM EDT TUE OCT 9 2012 ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 3:17 AM EDT | Freeze Warning | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 31 hr |
Nearby
Frost Advisories in Ohio, 2012Frost Advisories in Kentucky, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.